# SDR HE66087112

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,474 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 4012373916
- Part serial: 85045142
- Condition: Defective
- Location: Pitch
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CSAS FAILED  REPLACED ACTUATOR.
